# SDR UIEA200400012

- Difficulty date: February 9, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DC-CHECK AT SIN, FOUND CORROSION ON THE LOWER SECTION OF THE UPPER T-CHORD OF SPAR NR 1 AND NR 2 OF RIGHT INOARD MID FLAP.  FOUND ON ROUTINE CARD 12FM40010.  CORROSION LEVEL 1.  LOCALLY BLEND OUT CORROSION DAMAGE FROM THE EFFECTED CHORD FLANGE LOWER SURFACE.  BOTH NR 1 AND NR 2 SPARS.  NDT INSPECT TO ENSURE CRACK AND DEFECT FREE CONDITION.  REFINISH CHORDS TO DESIGN STANDARD.  REASSEMBLED MID-FLAP WITH OVERSIZE FASTENERS AT LOCATIONS COMMON TO CORROSION REWORK.  (M)
